How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I was taken off bp med when I started getting dizzy spills.

Customer Question

I was taken off bp med when I started getting dizzy spills. I just started taking some extra vitamins ,am 69 almost 70 suddenly I an so dizzy my balance is affected
JA: When did dizziness begin? Have you used any medication for it?
Customer: Yesterday and no I haven't taken anything for dizziness. I have no adivent
JA: Have you seen a doctor about dizziness?
Customer: No
JA: Anything else in your medical history you think the doctor should know?
Customer: I'm a walking med text book. Used to have high bp copd asthma been working on losing wght cghf
Submitted: 8 months ago.
Category: Medical
Expert:  Dr. David replied 8 months ago.

Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 8 months ago.

I am sorry you are having dizzy spells

have you taken your blood pressure when you have these dizzy spells? is your blood pressure to high or low?

Customer: replied 8 months ago.
Sometimes low
Expert:  Dr. David replied 8 months ago.

how low?

Customer: replied 8 months ago.
The lowest was 119 /76
Expert:  Dr. David replied 8 months ago.

that is a normal blood pressure level

but your body may not be use to that level if you have had high blood pressure for a long time.